# SDR DALA2023122810686

- Difficulty date: December 28, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N103DY
- Make and model: Airbus A321-211
- Aircraft serial: 9538
- Aircraft time: 9,929 hours, 4,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1003 1 CABIN CEILING EMERGENCY LIGHT INOP. CORRECTIVE ACTION: RESECURED GROUND CONNECTOR PIN 1 AT 35WL, CK GOOD. (5504554)
